# SDR DALA2016052904186

- Difficulty date: May 27, 2016
- Submitted: May 29, 2016
- Operation: Air carrier
- Aircraft: N858NW
- Make and model: Airbus A330-223
- Aircraft serial: 0718
- Aircraft time: 43,741 hours, 5,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY EXIT SIGN INOPERATIVE.  RESET CIDS 1 AND 2, OPS CHECK OK.
